Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 37, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jul 6, 2016, 9:20 PM CDT for Hopkins County, Kentucky. It was in force for 4 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 9:20 PM CDT (02:20 UTC)
- Expired
- Jul 7, 2016, 1:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Hopkins County, KY
The radar
The Ft Campbell radar (KHPX), 64 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 9:49 PM CDT | FLASH FLOOD | Madisonville, KY | NORTH MAIN ST HWY 41 IMPASSABLE. OFFICER REPORTS WATER UP TO HOOD OF CAR. THIS IS JUST SOUTH OF THE INTERSECTION WITH ISLAND FORD RD KY 1081. |
| Jul 6, 10:09 PM CDT | FLASH FLOOD | Madisonville, KY | RESIDENT ON IROQUOIS DRIVE REQUESTING ASSISTANCE DUE TO HOME BEING FLOODED AND NEEDS ASSISTANCE EVACUATING. |
| Jul 6, 10:15 PM CDT | FLASH FLOOD | Mortons Gap, KY | HIGH WATER ON SHOP STREET. HOME FLOODING. |
| Jul 6, 10:21 PM CDT | FLASH FLOOD | 5 E Madisonville, KY | HWY 70 AT NEALIE WEBB ROAD IS CLOSING DUE TO HIGH WATER. VEHICLE IS STUCK IN HIGH WATER. |
| Jul 6, 10:22 PM CDT | FLASH FLOOD | Madisonville, KY | VEHICLE STUCK IN WATER UNDER RAILROAD TUNNELS ON WHITTINGTON DRIVE. |
| Jul 6, 10:55 PM CDT | FLASH FLOOD | Mortons Gap, KY | AT LEAST SIX INCHES OF FLOWING WATER ON ROADS IN DOWNTOWN MORTONS GAP |
| Jul 6, 11:17 PM CDT | FLASH FLOOD | Madisonville, KY | WEST CENTER STREET FROM MADISON SQUARE DRIVE TO PARK AVENUE IS UNDER AT LEAST A FOOT OF WATER. |
| Jul 7, 12:04 AM CDT | FLASH FLOOD | Madisonville, KY | SOME ROADS IN MADISONVILLE STILL IMPASSABLE...INCLUDING EAST CENTER FROM MADISON SQUARE DRIVE TO PARK AVENUE...AS WELL AS THE PARKWAY PLAZA MALL AREA |
| Jul 7, 12:04 AM CDT | FLASH FLOOD | Madisonville, KY | SOME ROADS IN MADISONVILLE STILL IMPASSABLE...INCLUDING EAST CENTER FROM MADISON SQUARE DRIVE TO PARK AVENUE...AS WELL AS THE PARKWAY PLAZA MALL AREA. |
| Jul 7, 12:30 AM CDT | FLASH FLOOD | Madisonville, KY | FIRE DEPARTMENT ENROUTE TO PARKWAY PLAZA MALL TO RESCUE WOMAN AND CHILD IN VEHICLE |
| Jul 7, 12:37 AM CDT | FLASH FLOOD | 1 Ne Mortons Gap, KY | WHITE CITY ROAD IMPASSABLE A HALF MILE FROM THE PARKWAY |
| Jul 7, 12:37 AM CDT | FLASH FLOOD | 1 Ne Mortons Gap, KY | WHITE CITY ROAD IMPASSABLE A HALF MILE FROM THE PARKWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -461 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
561
WGUS53 KPAH 070220
FFWPAH
KYC107-070615-
/O.NEW.KPAH.FF.W.0037.160707T0220Z-160707T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
920 PM CDT WED JUL 6 2016
...FLASH FLOOD EMERGENCY FOR HOPKINS COUNTY...
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOPKINS COUNTY IN NORTHWESTERN KENTUCKY...
* UNTIL 115 AM CDT
* AT 914 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
THUNDERSTORMS PRODUCING EXTENSIVE FLOODING OF ROADWAYS IN AND NEAR
MADISONVILLE. VERY HIGH WATER IS BEING REPORTED ON MANY ROADWAYS
AND SOME PEOPLE ARE NOW TRAPPED BETWEEN FLOODED ROADS. UP TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN...AND ADDITIONAL THUNDERSTORMS
WILL BRING MORE TORRENTIAL RAINFALL TO THE REGION IN THE NEXT
COUPLE OF HOURS.
THIS IS A FLASH FLOOD EMERGENCY. THIS IS A PARTICULARLY DANGEROUS
SITUATION. SEEK HIGHER GROUND NOW!
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MADISONVILLE...DAWSON SPRINGS...EARLINGTON...NORTONVILLE...
MORTONS GAP...OLNEY...WHITE PLAINS...HANSON...ST. CHARLES...
NEBO AND SLAUGHTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND
LIFE-THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3731 8734 3731 8738 3726 8739 3719 8731
3717 8732 3713 8737 3713 8749 3710 8752
3716 8770 3721 8774 3720 8777 3721 8776
3724 8780 3732 8780 3731 8784 3734 8784
3749 8750 3757 8737 3743 8735 3739 8730
$$1 follow-up statement
359
WGUS73 KPAH 070510
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1210 AM CDT THU JUL 7 2016
KYC107-070615-
/O.CON.KPAH.FF.W.0037.000000T0000Z-160707T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOPKINS KY-
1210 AM CDT THU JUL 7 2016
...THIS IS A FLASH FLOOD EMERGENCY FOR HOPKINS COUNTY.
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
HOPKINS COUNTY...
AT 1207 AM CDT...HEAVY RAIN HAS TAPERED OFF...BUT EXTENSIVE FLOODING
CONTINUES...ESPECIALLY IN THE MADISONVILLE AREA...WHERE SEVERAL
AREAS ARE IMPASSABLE. UP TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN.
THIS IS A FLASH FLOOD EMERGENCY. THIS IS A PARTICULARLY DANGEROUS
SITUATION.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MADISONVILLE...DAWSON SPRINGS...EARLINGTON...NORTONVILLE...
MORTONS GAP...OLNEY...WHITE PLAINS...HANSON...ST. CHARLES...
NEBO AND SLAUGHTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND
LIFE-THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3731 8734 3731 8738 3726 8739 3719 8731
3717 8732 3713 8737 3713 8749 3710 8752
3716 8770 3721 8774 3720 8777 3721 8776
3724 8780 3732 8780 3731 8784 3734 8784
3749 8750 3757 8737 3743 8735 3739 8730
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:47 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 6, 6:47 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Paducah KY 647 PM CDT WED JUL 6 2016 .UPDATE... Issued at 640 PM CDT Wed Jul 6 2016 For aviation section. && .SHORT TERM...(Tonight through Friday night) Issued at 342 PM CDT Wed Jul 6 2016 One MCS is a problem, 2 MCSs interacting with one another is impossible to account for, and the models are definitely having trouble. Bottom line is that this is a low confidence forecast. We will have to wait for the current MCV to rain itself out over the region, which may take well into the evening, but the damaging winds and severe threat have already pushed east out of our Kentucky counties. Will cancel remaining Watch 337 shortly. The upper ridge will expand from the southern Plains eastward through the southeast states Thursday into Friday. At the surface, we will have rather strong southwesterly flow through the period. The 12Z models bring a compact upper storm system eastward into the western Great Lakes Friday, and this may push a weak surface boundary southward into our region. Until the upper ridge begins to builds farther east, we will have to be concerned with one or more additional MCSs moving southeast through the region. Most guidance emphasizes the northeast half of the area, but there is quite a bit of variability in timing and location through early Friday, so the forecast will need adjusting once it becomes more obvious. There is a decent signal for the outflow/cold front to focus convection across the southern half of the area Friday into Friday night. Not sure if it should be believed at this point, but we will have decent chance PoPs down there just in case. Given the heat and humidity expected and the potential for some decent westerly flow aloft, severe weather will be a real possibility with any convection that reaches the area. Hopefully, we will not see anything quite as nasty as this afternoon. Forecast heat indices for Thursday and Friday are well above 100, and even into Advisory territory on Friday. However, given the uncertainties in the MCS forecast, we will not attempt to issue an Advisory for either afternoon at this time. .LONG TERM...(Saturday through Wednesday) Issued at 342 PM CDT Wed Jul 6 2016 The extended forecast period suggests that the WFO PAH forecast area will remain on the eastern limb of the short amplitude mid/upper level ridge in the Central U.S. The preferred GFS/GFS Ensemble/Canadian guidance indicate that energy breaking off the Alaskan/Western Canada closed low will ride of the intermountain region, dampen the Central U.S. ridge and develop and deepen a small low in Ohio and Tennessee valley. This feature will return moisture back into the WFO PAH forecast area from the stalled out cold front that is expected to push through the region on Friday. Unfortunately, this low will serve as a small scale Omega block, disrupting upstream flow and generating shortwaves across the area at least through next Monday, when a larger scale trough will push into the Plains and Middle Mississippi River Valley. At this point in time, am concerned that parts of Southeast Missouri may see excessive rainfall over the weekend. This area will need to be monitored for flooding potential this weekend. Otherwise, moderated max/min temperatures downward until next Wednesday, when minor ridging develops just ahead of the next Upper Midwest trough and increases thickness and temperatures briefly on Wednesday. && .AVIATION... Issued at 640 PM CDT Wed Jul 6 2016 Main forecast concern later tonight 08-13z will be with fog possibility over wet soils from recent thunderstorms. Models not really hinting at much at this time, so will stick with MVFR vsbys for the most part at this time. If winds decouple completely, could be lower IFR conditions. Chance of thunderstorms again tomorrow, esp in PM, but timing and coverage uncertainties preclude explicit mention at this time. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && UPDATE...GM SHORT TERM...DRS LONG TERM...Smith AVIATION...GM
Hazardous weather outlook, Jul 6, 4:27 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY ISSUED BY NATIONAL WEATHER SERVICE LOUISVILLE KY 427 PM CDT WED JUL 6 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-071000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 427 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT MAINLY TO THE EAST OF THE MISSISSIPPI RIVER. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. LIGHTNING AND LOCALLY HEAVY RAIN WILL BE THE PRIMARY CONCERNS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ONE OR MORE COMPLEXES OF THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST PRIMARILY OVER THE NORTHEAST HALF OF THE REGION THURSDAY THROUGH FRIDAY. DAMAGING WINDS WILL BE A CONCERN...ALONG WITH LOCALLY HEAVY RAINFALL AND LIGHTNING. IN THE ABSENCE OF THUNDERSTORMS...AFTERNOON HEAT INDEX VALUES MAY REACH THE 100 TO 105 RANGE THURSDAY AND FRIDAY. DAILY CHANCES OF THUNDERSTORMS ARE FORECAST FOR ALL OR A PORTION OF THE REGION SATURDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND LIGHTNING APPEAR TO BE THE PRIMARY CONCERNS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AT SOME POINT THURSDAY THROUGH FRIDAY...MAINLY OVER THE NORTHEAST HALF OF THE REGION. DRS
In the hours before
Local storm report, Jul 6, 7:14 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
714 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM TSTM WND DMG 3 NE BANDANA 37.18N 88.91W
07/06/2016 MCCRACKEN KY EMERGENCY MNGR
10 TREES BLOWN DOWN AND ROOF BLOWN OFF BARN.
0127 PM TSTM WND DMG 2 NE BANDANA 37.17N 88.92W
07/06/2016 BALLARD KY EMERGENCY MNGR
DOUBLE WIDE MOBILE HOME ROOF BLOWN INTO A
FIELD AND SCATTERED AT LEAST ONE HALF MILE
AWAY.
0135 PM TSTM WND DMG BARLOW 37.05N 89.04W
07/06/2016 BALLARD KY PUBLIC
MOBILE HOME OVERTURNED.
0205 PM TSTM WND GST 5 N BENTON 36.93N 88.35W
07/06/2016 M58 MPH MARSHALL KY MESONET
.
0220 PM TSTM WND DMG 1 ENE BENTON 36.86N 88.35W
07/06/2016 MARSHALL KY TRAINED SPOTTER
TREES DOWN. SOME STRUCTURAL DAMAGE REPORTED
IN BENTON/DRAFFENVILLE AREA.
1255 PM TSTM WND DMG BERNIE 36.68N 89.97W
07/06/2016 STODDARD MO PUBLIC
ONE HUGE TREE UPROOTED WITH MULTIPLE TREE
LIMBS DOWN. TIME ESTIMATED.
0155 PM TSTM WND DMG BOAZ 36.89N 88.63W
07/06/2016 GRAVES KY PUBLIC
ROOF DAMAGE. LATE REPORT. TIME ESTIMATED.
0230 PM TSTM WND DMG 1 SW CADIZ 36.86N 87.84W
07/06/2016 TRIGG KY EMERGENCY MNGR
TREES AND POWER LINES DOWN ACROSS THE CITY.
0217 PM FLOOD CADIZ 36.86N 87.83W
07/06/2016 TRIGG KY PUBLIC
BUSH CREEK ROAD FLOODED.
0228 PM TSTM WND GST 1 W CANTON 36.80N 87.99W
07/06/2016 M60 MPH TRIGG KY PUBLIC
FROM DAVIS WEATHER INSTRUMENTS.
1245 PM TSTM WND DMG 1 W CAPE GIRARDEAU 37.31N 89.57W
07/06/2016 CAPE GIRARDEAU MO PUBLIC
SEVERAL TREES DOWN ON THE WEST SIDE OF TOWN.
0104 PM TSTM WND DMG CAPE GIRARDEAU 37.30N 89.55W
07/06/2016 CAPE GIRARDEAU MO PUBLIC
TREE DOWN IN CAPAHA PARK. VIA SOCIAL MEDIA.
1249 PM NON-TSTM WND GST 2 W SCOTT CITY 37.23N 89.57W
07/06/2016 M55 MPH SCOTT MO ASOS
ASOS STATION CAPE GIRARDEAU REGIONAL AIRPORT
/CGI/.
0116 PM TSTM WND GST CERULEAN 36.96N 87.71W
07/06/2016 M60 MPH TRIGG KY TRAINED SPOTTER
.
0250 PM TSTM WND DMG CLAY 37.48N 87.82W
07/06/2016 WEBSTER KY EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN IN OR
NEAR CLAY...TREE FELL ON A HOUSE...SEVERAL
TREES FELL BLOCKING ROADS OR ONTO POWER
LINES.
0130 PM TSTM WND DMG 1 N CLINTON 36.68N 88.99W
07/06/2016 HICKMAN KY EMERGENCY MNGR
NUMEROUS TREES DOWN. TIN ROOF BLOWN OFF
EQUIPMENT SHED AND ANOTHER BUSINESS IN
CLINTON.
0105 PM HEAVY RAIN 1 W DELTA 37.20N 89.76W
07/06/2016 E1.50 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
ESTIMATED RAINFALL OF 1.50 TO 2 INCHES OF
RAIN IN 20 MINUTES.
0105 PM TSTM WND DMG 1 W DELTA 37.20N 89.76W
07/06/2016 CAPE GIRARDEAU MO TRAINED SPOTTER
WINDS ESTIMATED 65 MPH. SEVERAL TREES DOWN
WITH POWER OUTAGES. THERE IS ALSO SOME CORN
FIELD DAMAGE.
1255 PM TSTM WND DMG 1 NNE DEXTER 36.80N 89.95W
07/06/2016 STODDARD MO PUBLIC
METAL ROOF RIPPED OFF BUSINESS DOWNTOWN.
POWER OUT IN THE BUSINESS DISTRICT.
1253 PM TSTM WND DMG 2 NNE DEXTER 36.82N 89.94W
07/06/2016 STODDARD MO EMERGENCY MNGR
TREES DOWN NORTH AND SOUTH OF DEXTER.
1153 AM TSTM WND DMG DONIPHAN 36.63N 90.83W
07/06/2016 RIPLEY MO EMERGENCY MNGR
LATE REPORT. SCATTERED TREES DOWN ACROSS THE
COUNTY. .
1153 AM TSTM WND GST DONIPHAN 36.63N 90.83W
07/06/2016 E60 MPH RIPLEY MO EMERGENCY MNGR
SOME GUSTS HIGHER THAN 60 MPH.
0110 PM TSTM WND DMG 3 ESE EAST PRAIRIE 36.77N 89.33W
07/06/2016 MISSISSIPPI MO PUBLIC
LARGE TREE FEEL INTO A HOUSE. SPLIT THE
HOUSE IN TWO. TIME ESTIMATED.
0210 PM TSTM WND DMG 1 WSW EDDYVILLE 37.07N 88.09W
07/06/2016 LYON KY EMERGENCY MNGR
4 POWER POLES WITH TRANSFORMERS DOWN.
0310 PM TSTM WND DMG 2 NE ELKTON 36.84N 87.13W
07/06/2016 TODD KY PUBLIC
WOODEN SWING SET DESTROYED. VIA SOCIAL
MEDIA.
0139 PM TSTM WND DMG 3 N FANCY FARM 36.80N 88.79W
07/06/2016 GRAVES KY PUBLIC
LARGE TREE SNAPPED. VIA SOCIAL MEDIA.
0217 PM TSTM WND DMG 5 N FARIDEALING 36.92N 88.22W
07/06/2016 MARSHALL KY PUBLIC
TREES DOWN.
0307 PM TSTM WND GST GRACEY 36.88N 87.66W
07/06/2016 M52 MPH CHRISTIAN KY TRAINED SPOTTER
.
0155 PM TSTM WND DMG 4 ESE GRAHAMVILLE 37.08N 88.72W
07/06/2016 MCCRACKEN KY PUBLIC
TREE DOWN ON HOUSE.
0141 PM FUNNEL CLOUD 3 NNE GRAHAMVILLE 37.15N 88.75W
07/06/2016 MCCRACKEN KY TRAINED SPOTTER
MOVING OVER RIVER TOWARD METROPOLIS.
0140 PM TSTM WND GST 2 SE HEATH 37.07N 88.77W
07/06/2016 M66 MPH MCCRACKEN KY ASOS
.
0204 PM TSTM WND DMG 1 NW HICKORY 36.83N 88.66W
07/06/2016 GRAVES KY PUBLIC
REPORTS OF NUMEROUS TREES DOWN NORTH OF
MAYFIELD.
0131 PM TSTM WND DMG LA CENTER 37.07N 88.97W
07/06/2016 BALLARD KY EMERGENCY MNGR
TREES AND POWER LINES DOWN IN LA CENTER.
0129 PM TSTM WND DMG 1 ENE LA CENTER 37.08N 88.95W
07/06/2016 BALLARD KY EMERGENCY MNGR
MULTIPLE TREES DOWN BLOCKING ROADS IN THE
COUNTY.
0156 PM TSTM WND DMG 2 WNW LONE OAK 37.05N 88.70W
07/06/2016 MCCRACKEN KY PUBLIC
NUMEROUS TREES DOWN.
0143 PM TSTM WND DMG 1 NNE LONE OAK 37.05N 88.66W
07/06/2016 MCCRACKEN KY UTILITY COMPANY
7000 PEOPLE WITHOUT POWER IN PADUCAH...LONE
OAK.
0150 PM TSTM WND DMG 3 SW LONE OAK 37.01N 88.71W
07/06/2016 MCCRACKEN KY NWS EMPLOYEE
TWO TREES DOWN. ESTIMATED 70 MPH WINDS.
0200 PM TSTM WND DMG 1 NE LONE OAK 37.05N 88.65W
07/06/2016 MCCRACKEN KY PUBLIC
TREES DOWN AND UPROOTED NEAR KMART . TIME
ESTIMATED.
0210 PM TSTM WND DMG 3 ENE LYNN GROVE 36.60N 88.39W
07/06/2016 CALLOWAY KY PUBLIC
LARGE TREES DOWN.
0125 PM TSTM WND DMG 3 NW MAKANDA 37.66N 89.27W
07/06/2016 JACKSON IL TRAINED SPOTTER
2-3 INCH LIMBS DOWN.
0235 PM TSTM WND GST 1 WNW MARION 37.33N 88.09W
07/06/2016 M55 MPH CRITTENDEN KY MESONET
.
0159 PM TSTM WND DMG 1 NE MAYFIELD 36.74N 88.64W
07/06/2016 GRAVES KY TRAINED SPOTTER
AT LEAST 50 MPH WINDS WITH POWER OUTAGES.
0155 PM TSTM WND GST 1 NNE MAYFIELD 36.75N 88.64W
07/06/2016 M62 MPH GRAVES KY AWOS
.
0200 PM TSTM WND DMG METROPOLIS 37.15N 88.71W
07/06/2016 MASSAC IL PUBLIC
ROOF OFF OF MAINTENANCE BUILDING. OTHER
OUTBUILDINGS DESTROYED.
0153 PM TSTM WND DMG 1 WNW METROPOLIS 37.16N 88.73W
07/06/2016 MASSAC IL PUBLIC
POWER OUT AT HOSPITAL ADDITION.
0200 PM TSTM WND DMG METROPOLIS 37.16N 88.72W
07/06/2016 MASSAC IL PUBLIC
OVER 30 TREES DOWN OR UPROOTED.
0156 PM TSTM WND DMG 1 W METROPOLIS 37.15N 88.73W
07/06/2016 MASSAC IL PUBLIC
POWER POLES AND TREES SNAPPED. ROOF DAMAGE.
.
0149 PM TSTM WND DMG 1 W METROPOLIS 37.15N 88.73W
07/06/2016 MASSAC IL PUBLIC
SIGNIFICANT DAMAGE TO TREES. SPOTTER REPORT
OF 70 MPH WINDS IN METROPOLIS.
1250 PM TSTM WND DMG MILLERSVILLE 37.43N 89.80W
07/06/2016 CAPE GIRARDEAU MO PUBLIC
TREES DOWN. TIME ESTIMATED.
0935 AM TSTM WND GST MOUNT CARMEL 38.42N 87.77W
07/06/2016 E50 MPH WABASH IL EMERGENCY MNGR
SOME TREES WERE REPORTED DOWN ALONG WITH
POWER OUTAGES IN THE COUNTY.
0214 PM TSTM WND GST MURRAY 36.61N 88.32W
07/06/2016 E70 MPH CALLOWAY KY PUBLIC
HIGHEST WINDS THEY HAVE EVER EXPERIENCED.
1256 PM TSTM WND DMG 1 ESE NEW HAMBURG 37.12N 89.57W
07/06/2016 SCOTT MO EMERGENCY MNGR
TIME ESTIMATED. TREES DOWN.
0300 PM TSTM WND DMG 1 N NORTONVILLE 37.20N 87.45W
07/06/2016 HOPKINS KY UTILITY COMPANY
NUMEROUS POWER OUTAGES REPORTED ALONG WEST
KENTUCKY PARKWAY. FROM NORTONVILLE TO
GRAHAM. TIME ESTIMATED.
0148 PM TSTM WND DMG 2 E PADUCAH 37.08N 88.61W
07/06/2016 MCCRACKEN KY PUBLIC
TREES DOWN ON BROADWAY AND JOE CLIFTON
DRIVE.
0200 PM TSTM WND DMG 1 S PADUCAH 37.06N 88.64W
07/06/2016 MCCRACKEN KY PUBLIC
TREES DOWN ON BERGER ROAD. TIME ESTIMATED.
0152 PM TSTM WND GST 3 ESE PADUCAH 37.05N 88.58W
07/06/2016 M67 MPH MCCRACKEN KY TRAINED SPOTTER
SOUTH SIDE OF PADUCAH.
1225 PM TSTM WND DMG 1 N POPLAR BLUFF 36.77N 90.41W
07/06/2016 BUTLER MO TRAINED SPOTTER
CONSTRUCTION TRAILER BLOWN INTO DITCH. LOTS
OF POWER OUTAGES. TREES DOWN. LATE REPORT.
1215 PM TSTM WND DMG 1 S POPLAR BLUFF 36.74N 90.40W
07/06/2016 BUTLER MO TRAINED SPOTTER
SIGNS BLOWN DOWN. WINDS ESTIMATED AT 55 MPH.
1225 PM TSTM WND DMG 1 S POPLAR BLUFF 36.75N 90.41W
07/06/2016 BUTLER MO EMERGENCY MNGR
SEVERAL TREES DOWN IN TOWN. POWER LINES DOWN
TOO.
0229 PM TSTM WND GST PRINCETON 37.11N 87.89W
07/06/2016 M64 MPH CALDWELL KY TRAINED SPOTTER
.
0115 PM TSTM WND DMG 3 S PULASKI 37.18N 89.20W
07/06/2016 PULASKI IL TRAINED SPOTTER
LARGE TREE DOWN. LARGE LIMBS DOWN...ONE ON A
CAR. ESTIMATED 70 MPH. TIME ESTIMATED.
0225 PM TSTM WND DMG 3 E ROCKCASTLE 36.90N 87.94W
07/06/2016 TRIGG KY PUBLIC
TREES DOWN. OTHER TREES DOWN ACROSS COUNTY.
0253 PM TSTM WND GST 4 ESE ROCKCASTLE 36.88N 87.91W
07/06/2016 E60 MPH TRIGG KY TRAINED SPOTTER
.
0202 PM TSTM WND GST SALEM 37.27N 88.25W
07/06/2016 E65 MPH LIVINGSTON KY PUBLIC
TIME ESTIMATED.
0304 PM TSTM WND DMG 3 S SHARON GROVE 36.87N 87.09W
07/06/2016 TODD KY PUBLIC
TREED DOWN. PER MEDIA.
0210 PM TSTM WND DMG 4 ESE SYMSONIA 36.89N 88.44W
07/06/2016 MARSHALL KY PUBLIC
POWER POLES AND TREES DOWN. TIME ESTIMATED.
0127 PM TSTM WND DMG WICKLIFFE 36.97N 89.09W
07/06/2016 BALLARD KY EMERGENCY MNGR
POWER LINES DOWN. STRONG WINDS BEING
REPORTED.
1220 PM TSTM WND DMG 1 NE ZALMA 37.15N 90.07W
07/06/2016 BOLLINGER MO PUBLIC
TREES SNAPPED AND UPROOTED.
&&
NWS PADUCAH KY
IRIS SYSTEMLocal storm report, Jul 6, 7:58 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
758 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND DMG 3 E MILBURN 36.80N 88.84W
07/06/2016 CARLISLE KY EMERGENCY MNGR
BARN DAMAGED ALONG 6000 BLOCK OF KY ROUTE 307
SOUTH...BETWEEN KY ROUTES 121 AND 80 EAST
&&
BP2Local storm report, Jul 6, 8:00 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
800 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 2 NE ARLINGTON 36.81N 88.99W
07/06/2016 CARLISLE KY EMERGENCY MNGR
DAMAGE TO WRIGHTS SAWMILL ON COUNTY ROAD 1201
&&
BP2Local storm report, Jul 6, 8:21 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
821 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM FLASH FLOOD MADISONVILLE 37.34N 87.51W
07/06/2016 HOPKINS KY LAW ENFORCEMENT
SEVERAL STREETS IN MADISONVILLE ARE COVERED IN WATER.
HIGH WATER SIGNS BEING DEPLOYED.
&&
CWLocal storm report, Jul 6, 8:34 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
834 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD 2 ENE NEBO 37.40N 87.61W
07/06/2016 HOPKINS KY TRAINED SPOTTER
WATER COVERING SEVERAL PORTIONS OF EASTBOUND HWY
41A...WATER FLOWING OVER THE ROAD IN SOME SPOTS
&&
BP2Local storm report, Jul 6, 9:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
907 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM FLASH FLOOD MADISONVILLE 37.34N 87.51W
07/06/2016 HOPKINS KY LAW ENFORCEMENT
HWY 1069 IS IMPASSABLE. SEVERAL ROADS HAVE VERY HIGH
WATER ON THEM DUE TO DRAINAGE. BROWN BADGET LOOP BLOCKED
OFF AND PEOPLE ARE STUCK BETWEEN FLOODED ROADS.
&&
CWThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:47 PM CDT | Flash Flood Watch | PAH | Caldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 10 more | 8 hr |
| Jul 6, 8:08 PM CDT | Flash Flood Warning | PAH | Crittenden, Hopkins, Muhlenberg, Webster | 7 hr |
| Jul 6, 9:40 PM CDT | Flash Flood Warning | PAH | Union | 3 hr |
| Jul 6, 10:30 PM CDT | Flash Flood Warning | PAH | Livingston | 7 hr |
| Jul 6, 11:03 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Lyon | 27 min |
| Jul 6, 11:38 PM CDT | Flash Flood Warning | PAH | Caldwell, Christian, Lyon, Todd, Trigg | 3 hr |
| Jul 7, 1:16 AM CDT | Flash Flood Warning | PAH | McCracken, Marshall | 7 hr |
| Jul 7, 1:37 AM CDT | River Flood Warning | PAH | Christian, Trigg | 12 hr |
| Jul 7, 1:40 AM CDT | River Flood Warning | PAH | Christian, Trigg | 19 hr |
| Jul 7, 3:02 AM CDT | Areal Flood Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Muhlenberg, Todd and 1 more | 9 hr |
| Jul 7, 3:07 AM CDT | Flash Flood Warning | PAH | Lyon, Trigg | 4 hr |
| Jul 7, 3:40 AM CDT | River Flood Warning | PAH | Muhlenberg | 7 days |
| Jul 7, 3:51 AM CDT | Flash Flood Warning | PAH | Calloway | 3 hr |
| Jul 7, 3:58 AM CDT | Special Weather Statement | PAH | Calloway | 47 min |
| Jul 7, 7:55 AM CDT | Areal Flood Warning | PAH | McCracken, Marshall | 3 hr |
| Jul 7, 8:52 AM CDT | Flash Flood Watch | PAH | Ballard, Caldwell, Calloway, Christian, Crittenden, Graves and 11 more | 6 hr |
| Jul 7, 12:13 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 32 min |
| Jul 7, 12:40 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 35 min |
| Jul 7, 12:44 PM CDT | Areal Flood Advisory | PAH | Calloway, Graves, McCracken, Marshall | 3 hr |
| Jul 7, 12:49 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 26 min |
| Jul 7, 1:17 PM CDT | Areal Flood Advisory | PAH | Caldwell, Christian, Lyon, Todd, Trigg | 3 hr |
| Jul 7, 1:46 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 29 min |
| Jul 7, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 26 min |
| Jul 7, 1:57 PM CDT | Flash Flood Warning | PAH | Christian, Todd, Trigg | 5 hr |
| Jul 7, 2:02 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more | 28 min |
| Jul 7, 2:11 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 34 min |
| Jul 7, 3:15 PM CDT | Areal Flood Advisory | PAH | Hopkins, Webster | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.